Couldn't find what you looking for?

TRY OUR SEARCH!

i was on birth control for 5 years . only had about 3 periods in that time. a about 4 weeks ago i had my period as normal last about 5 days. then 2 days later i had a heavy very light pink bleeding it has lasted for 3 weeks . it lighten off for a day and now in the last day or so bleeding has turned to very dark red to brown as slowed down in lossed of blood to a normal period. i have had unprotected sex a week before my period started with my partner . i have 3 children and 33 yrs old . could this be a miscarriage %-)

Loading...

It would be very unlikely that you had a miscarriage.

#1, your birth control prevents ovulation...

#2, miscarriages have HEAVY cramping and painful expulsion of large amounts of blood and tissue.

A pregnancy test would show up positive for at least one week after a miscarriage, if you had one.

BC pills do occasionally cause some bleeding 'irregularities" like you mentioned.
Reply

Loading...